# SDR SWAA2024051573748

- Difficulty date: April 11, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2024-259077<[01] REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02; DRAWING 141A1110 SHEET: 18 REV: - AND DRAWING 141A8380 SHEET:14 REV:- SEE INDIVIDUAL SIGN OFFS BELOW;[02] TASK COMPLETED; RII  SEE INDIVIDUAL SIGN OFFS BELOW
